faroutwest Posted October 30, 2007 Share Posted October 30, 2007 So many people ask about the anxiety and mood swings getting worse with Lamictal, I just had to put in a general thread. Yes indeed! You can certainly get much worse as you titrate up your dose. With every increase it changed my personality completely from Yay! better on Lamictal! to..I wanna kill everybody!!! Then I'd end up in a crisis unit where they could "keep and eye on me" till I adjusted to the increase ( couple to three weeks, but better every day) Then after I adjusted I would be better than ever. Finally after the titration horror and two stays at the crisis unit I am at 200mgs per day and cruising along better than I have in years! Why not try 250 or 225? I did. At 225 I felt like I was actually vibrating. I was sure I was shaking like a leaf, but would look at my hand and it was still. Very strange. Since I am manic prone, this was an onset of that and that's when we knew 200mgs was my max. So..that's MY Lamictal experience. One more comment, though. Since Lamictal is still pretty new, apparently the pdocs are always amazed about this worse before better syndrome. Funny we have to educate THEM on some of the side effects of these new drugs, huh? What's up with that? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.